# SDR CA970114028

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21011403
- Condition: Failed
- Location: Nr 1 Pressure
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

(CAN) LOSS OF PRESSURIZATION AT 12,600 FT. CABIN OVER 10,000 FT. OXYGEN MASKS DEPLOYED. BITE CHECK CARRIED OUT AND SHOWED #1 CONTROLLER AT FAULT. BOTH AUTO PRESSURIZATION CONTROLLERS CHANGED AND OPERATIONALLY CHECKED SERVICEABLE.
